Welcome to ehealthforum.
The pill use can disrupt the hormonal levels causing irregularities in the bleeding pattern and the duration.
Get her examined by a gynecologist; she will need hormonal tests done to see the current status of them based on which treatment would be prescribed to stop the heavy flow and the irregularity.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.